Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sufficient condition for unsolvability of the additive functional homological equation connected with the ergodic rotation of a circle

  • 37 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    D. V. Anosov, Izv. Akad. Nauk SSSR, Ser. Matem.,37, 1259–1274 (1973).

Download references

Additional information

Mosgorispolkom Mass-Transit Control. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 9, No. 4, pp. 71–72, October–December, 1975.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gordon, A.Y. Sufficient condition for unsolvability of the additive functional homological equation connected with the ergodic rotation of a circle. Funct Anal Its Appl 9, 334–336 (1975). https://doi.org/10.1007/BF01075885

Download citation

Keywords

  • Functional Analysis
  • Homological Equation
  • Ergodic Rotation